MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2003 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan of the abdomen revealed positive mesenteric perforation.There were no signs of tilting, migration, stenosis, and fracture/bending.
 
Event or Problem Description
On (b)(6)2003 the patient underwent placement of a greenfield vena cava filter.On (b)(6)2019, a computed tomography (ct) scan of the abdomen revealed positive mesenteric perforation.There were no signs of tilting, migration, stenosis, and fracture/bending.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9949031
Report Number2134265-2020-04760
Device Sequence Number3296552
Product Code DTK
UDI-Device Identifier08714729114666
UDI-Public08714729114666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2005
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0005189514
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date08/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR